MathSciNet Relay Station
MathSciNet bibliographic data
MR1035930 41A25 (41A10 41A15)
DeVore, Ronald A.; Yu, Xiang Ming Degree of adaptive approximation. Math. Comp. 55 (1990), no. 192, 625–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement